# SDR 99ZZZX4621

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: TE4099802
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EGT THERMOCOUPLE INOPERATIVE.  WIRES ARE SEPARATED FROM PROBE.  TOTAL AIRFRAME TIME 482.8 HOURS AND SUBMITTER STATED THIS IS THE SECOND EGT THERMOCOUPLE REPLACED ON THIS AIRCRAFT.  REPLACED EGT THERMOCOUPLE, OPERATIONAL CHECKED SATISFACTORY.
